# SDR COEA2018022314901

- Difficulty date: February 23, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,892 hours, 35,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S53371201204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INNER SKIN DOUBLER FORWARD OF FRAME 20, STRINGERS 5AR-6R HAS LEVEL 2 CORROSION. REPLACED DOUBLER BY FABRICATION.
